# SDR DALA2020020901022

- Difficulty date: February 9, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 71,966 hours, 53,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE FOUND BELOW C-2 CARGO DOOR WHILE LOOKING FOR HYDRAULIC LEAK FROM A/C LOG 6896790. C/W ERA585163-14 REV ORIG PRI REV 0, ERA585163-14 REV ORIV PRI REV 1 , ERA585163-14 REV ORIG PRI REV 2, ERA585163-14 REV ORIG PRI REV 3, ERA585163-14 REV ORIG PRI REV 4. (LP1482301)
